# SDR HEEA076249

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 936 hours
- Engine: Tmeca ARRIEL1D
- Engine time: 936 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 0292928650
- Part serial: 334B
- Condition: Malfunctioned
- Location: Fuel Metering
- Part time: 936 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG AND TORQUE FLUCTUATIONS. PENDING VENDOR RETURN.
